- -

Generalizations of Z-supercontinuous functions and Dδ-supercontinuous functions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Generalizations of Z-supercontinuous functions and Dδ-supercontinuous functions

Show full item record

Kohli, J.; Singh, D.; Kumar, R. (2008). Generalizations of Z-supercontinuous functions and Dδ-supercontinuous functions. Applied General Topology. 9(2):239-251. doi:10.4995/agt.2008.1804.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/86440

Files in this item

Item Metadata

Title: Generalizations of Z-supercontinuous functions and Dδ-supercontinuous functions
Author:
Issued date:
Abstract:
[EN] Two new classes of functions, called ‘almost z-supercontinuous functions’ and ’almost Dδ-supercontinuous functions’ are introduced. The class of almost z-supercontinuous functions properly includes the class of ...[+]
Subjects: (almost) z-supercontinuous function , (almost) Dδ-supercontinuous function , (almost) strongly θ-continuous function , Almost continuous function , δ-continuous function , faintly continuous function , uθ-closed graph , θ-closed graph , uθ-limit point; θ-limit po
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2008.1804
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2008.1804
Type: Artículo

This item appears in the following Collection(s)

Show full item record